# SDR DALA2024100309648

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,807 hours, 29,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 RH FRONT WINDSHIELD - LOWER CENTER POST RADIOUS CRACK. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FRONT WINDSHIELD AREA AS PER ER/A 581650-14AD. (0584728)
